# SDR SIMA20251221002

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 42,856 hours, 32,702 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583871
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE POP UP WHEN WE RETRACT THE FLAP AFTER TAKEOFF. FAILED AT FLAP 0. EMERGENCY DECLARED.  R & R FLAP ACTUATOR #2 IAW AMM 27-51-01. OPS CHECK GOOD.
